Posted by sailpappy (220.127.116.11) on January 19, 2001 at 13:39:52:
In Reply to: Something to think about. Please read. posted by Luke on January 19, 2001 at 10:20:22:
I have to disagree with you on a small side of this post, I took Lithiumn for a short time and the stuff wiped my memory out, I have the documantation that goes with this statment from my Doctors notes in my medical records,
Also I guess you've never taken Prednisone or that no weight gain statment would be much different, the medication in and of itself didn't cause the weight gain but the increased appatite created by it caused me to go from 165 lbs. to 235 lbs in 1 month. Just a tad over 10 pounds I'd say.
While there are always exceptions to the rule, each of us should check out the posible side affects of any and all medications we are considering taking (especially with the availability of imformation on the web now)
My slant on side affects is this, I don't have to worry about side affects beyond goose bumps and wrinkled skin from too much water! If you don't take anything there will surely be no side affects! Pappy
Post a Followup